JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BLOW-UP RATE ESTIMATES FOR A SYSTEM OF REACTION-DIFFUSION EQUATIONS WITH ABSORPTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BLOW-UP RATE ESTIMATES FOR A SYSTEM OF REACTION-DIFFUSION EQUATIONS WITH ABSORPTION
Xiang, Zhaoyin; Chen, Qiong; Mu, Chunlai;
  PDF(new window)
 Abstract
In this note, we consider a system of two reaction-diffusion equations with absorption, under homogeneous Dirichlet boundary. Using scaling methods, we establish the blow-up rate estimates.
 Keywords
reaction-diffusion systems;absorption;blowup rate estimates;
 Language
English
 Cited by
1.
Blowup Analysis for a Nonlocal Diffusion Equation with Reaction and Absorption, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
2.
Blow-up rates for degenerate parabolic equations coupled via equation and boundary, Dynamical Systems, 2011, 26, 3, 261  crossref(new windwow)
 References
1.
J. Bebernes and D. Eberly, Mathematical Problems from Combustion Theory, Applied mathematical Sciences, 83, Springer-Verlag, New York, 1989

2.
N. Bedjaoui and Ph. Souplet,Critical blowup exponents for a system of reaction-diffusion equations with absorption, Z. Angew. Math. Phys. 53 (2002), no. 2, 197-210 crossref(new window)

3.
M. Chlebik and M. Fila, From critical exponents to blow-up rates for parabolic problems, Rend. Mat. Appl. (7) 19 (1999), no. 4, 449-470

4.
K. Deng, Blow-up rates for parabolic systems, Z. Angew. Math. Phys. 47 (1996), no. 1, 132-143 crossref(new window)

5.
M. Escobedo and M. A. Herrero, Boundedness and blow up for a semilinear reaction-diffusion system, J. Differentail Equations 89 (1991), no. 1, 176-202 crossref(new window)

6.
M. Fila and P. Quittner, The blow-up rate for a semilinear parabolic systems, J. Math. Anal. Appl. 238 (1999), no. 2, 468-476 crossref(new window)

7.
M. Fila and Ph. Souplet, The blow-up rate for semilinear parabolic problems on general domains, NoDEA Nonlinear Differentail Equations Appl. 8 (2001), no. 4, 473-480 crossref(new window)

8.
S.-C. Fu and J.-S. Guo, Blow-up for a semilinear reaction-diffusion system coupled in both equations ans boundary conditions, J. Math. Anal. Appl. 296 (2002), no. 1, 458-475

9.
B. Gidas and J. Spruck, A priori bounds for positive solutions of nonlinear elliptic equations, Commun. Paritial Differentail Equations 6 (1981), no. 8, 883-901 crossref(new window)

10.
B. Hu, Remarks on the blowup estimate for solutions of the heat equation with a non-linear boundary condition, Differential Integral Equations 9 (1996), no. 5, 891-901

11.
B. Hu and H. M. Yin, The profile near blowup time for solution of the heat equation with a nonlinear boundary condition, Trans. Amer. Math. Soc. 346 (1994), no. 1, 117-135 crossref(new window)

12.
K. I. Kim and Z. G. Lin, Blowup estimates for a parabolic system in a three-species cooperating model, J. Math. Anal. Appl. 293 (2004), no. 2, 663-676 crossref(new window)

13.
O. A. Lady-zenskaja, V. A. Solonnikov, and N. N. Ural'ceva, Linear and quasilinear equations of parabolic type, Amer. Math. Soc. Providence, 1967

14.
H. A. Levine, A Fujita type global existence - global nonexistence theorem for a weakly coupled system of reaction-diffusion equations, Z. Angew. Math. Phys. 42 (1991), no. 3, 408-430 crossref(new window)

15.
Z. G. Lin, Blowup estimates for a mutualistic model in ecology, Electron. J. Qual. Theory Differ. Equ. (2002), no. 8, 1-14

16.
C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992

17.
F. Rothe, Global Solutions of Reaction-diffusion Systems, Lecture Notes in Mathematics, 1072, Springer-Verlag, Berlin, 1984

18.
S. Snoussi and S. Tayachi, Global existence, asymptotic behavior and self-similar solutions for a class of semilinear parabolic systems, Nonlinear Anal. 48 (2002), no. 1, Ser. A : Theory Methods, 13-35 crossref(new window)

19.
P. Souplet and S. Tayachi, Optimal condition for non-simultaneous blow-up in a reaction-diffusion system, J. Math. Soc. Japan 56 (2004), no. 2, 571-584 crossref(new window)

20.
M. X. Wang, Blow-up rate estimates for semilinear parabolic systems, J. Differentail Equations 170 (2001), no. 2, 317-324 crossref(new window)